# SDR FDEA201801140119

- Difficulty date: January 14, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 88,453 hours, 37,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7444503
- Condition: Gouged
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK,  BS 755, LBL 47 GOUGED AT TWO PLACES.  REPLACED THE SEAT TRACK IAW SRM 53-70-00, FIG 1,  VOL 1, SRM 51-31-01, VOL. 2,  AND SR10-53-002.
